IEEE - Institute of Electrical and Electronics Engineers, Inc. - Uncertainty and subnormal possibility distributions

Proceedings of NAFIPS-99: 18th International Conference of the North American Fuzzy Information Processing Society

Author(s): Wierman, M.J.
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 January 1999
Conference Location: New York, NY, USA, USA
Conference Date: 10 June 1999
Page(s): 313 - 316
ISBN (Paper): 0-7803-5211-4
DOI: 10.1109/NAFIPS.1999.781705
Regular:

First a simplified axiomatic derivation of the measure of nonspecificity for generalized possibility distributions is presented. Properties of this uncertainty measure have implications about the... View More

Advertisement